# SDR VNAA9911002

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995704
- Condition: Failed
- Location: Rt Engine
- Part time: 6,180 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE AIRCRAFT HAD A 20 PERCENT TORQUE FLUCTUATION ON THE RIGHT HAND ENGINE.  THE AIRCRAFT LANDED WITHOUT ANY INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND INLET BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-31-01.  OPERATIONAL CHECKS WERE COMPLETED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
